Ask an expert
Question

02 Apr 2007

pregnant?
Morning, I have been on depo provera for 3 months now, bleeding in my first month constantly, there after it stoped. Over the last week or so I have been feeling very tired and sick. The smell of sertain foods make me so sick I have to run for the loo.
Is there a possabilaty that I could be pregnant? I need to urinate more frequently aswell.
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Pregnancy would be unlikely.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote